# SDR DALA12015203210

- Difficulty date: November 26, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FLOOR PANEL 232WF CRACKED.  FLOOR PANEL FABRICATED IAW SRM 53-02-00 FIG 209 DWG 3D25-37498 DAMAGE DIM. L=2.0"X2.0".
